# SDR SWIA202055530

- Difficulty date: December 3, 2020
- Submitted: January 20, 2021
- Operation: Air carrier
- Aircraft: N701BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7448
- Aircraft time: 41,706 hours, 34,704 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 349 RBL 9 TO RBL 27 IS CORRODED.  C-CHECK RO 1/16/2021.  FOUND CORROSION ON FS 349 RBL 9 TO RBL 27 TO ONLY BE ON FASTENERS.  REMOVED AND REPLACED FASTENERS, IAW CRJ200 SRM 51-42-13.  REFERENCE CONTINUE CARD FOR DETAILS OF WORK PERFORMED.
